# SDR FDEA201202030455

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0435503
- Condition: Cracked
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 27 LT FOUND CRACKED AT BS 1219 - 1239.  LONGERON R & R IAW SRM 51-31-01, REV 48, NEW LONGERON FABRICATED IAW EA 1-5310-154296. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
